# SDR DXTA2025102705424

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6188
- Aircraft time: 2,090 hours, 1,169 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Part number: 18084928
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN THE COCKPIT. WHEN THE CKPT TEMP CONTROLLER IS INCREASED, THE SMELL BECOMES MORE PRONOUNCE, TO THE EXTENT OF BOTHERING THE EYES AND HEAD.  REPLACED COALESCER BAG. OPS CHECK GOOD. IAW AMM 21-51-13
